# SDR GTIA0900033

- Difficulty date: November 19, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 13,442 hours, 6,442 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Odor
- Location: Elac
- Component: Elac, Thales, ELACB
- Component part number: 3945128206
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAILED AND STRONG ODOR OF ELEC BURNING, IDENTIFIED AS ELAC 1.
